Journal :   International Journal of Technology

Volume No. :   4

Issue No. :  1

Year :  2014

Pages :   82-85

ISSN Print :  2231-3907

ISSN Online :  2231-3915


Registration

Allready Registrered
Click to Login

On Some Bounds for Cebysev Functional with Applications



Address:   Girish Kapoor
Department of Mathematics, Govt. College Arki, Distt. Solan, Himachal Pradesh, India
*Corresponding Author
DOI No:

ABSTRACT:
A new lower bound for the unweighted Cebysev functional involving two n-tuples of real numbers is developed. Some related bounds for roots of polynomial equation and bounds for eigen values of a square matrix with real spectrum is obtained.
KEYWORDS:
Cebysev’s functional, Discrete Korkine type Identity, Eigenvalues of matrix , roots of polynomial equation.
Cite:
Girish Kapoor. On Some Bounds for Cebysev Functional with Applications. Int. J. Tech. 4(1): Jan.-June. 2014; Page 82-85
[View HTML]      [View PDF]



Visitor's No. :   105376